# SDR V0XD201811230001

- Difficulty date: November 5, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 33,726 hours, 24,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH70318259S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID CAP HAS SIGNS OF CORROSION. CORRECTIVE ACTION: REMOVED AND REPLACED MID CAP ANGLE IAW CRJ 700 SRM 51-42-06, 51-41-02.
